It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Diane2boys on November 30, 2000 at 17:39:31:


Recently a drug known as PPA (phenylpropanolamine) was found to cause a higher risk of stroke or heart attack in women. Well, it is found in children's over the counter meds like Dinatapp and Triaminic. The FDA has found this drug unsafe and BOTH of theses cold meds SHOULD NOT BE GIVEN TO CHILDREN!!! In fact, ANYTHING with this drug in it should not be given to children! Ladies read those labels! Any medicine with this drug in is should have been removed from the shelf but you can still find them out there. Be sure to ask your doctor or pharmacist about this it's important!!!Take care,
Diane

"Act mindfully. Accept entirely. Move strongly. Think softly. Speak beautifully. Live simply. Love completely." Anon

Follow Ups

All times are GMT -7. The time now is 03:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!